# SDR AWXA200300836

- Difficulty date: July 13, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 17,343 hours, 7,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-04 CHECK THE EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT SEAT ROW 12 LT WAS FOUND DAMAGED. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT SEAT ROW 12 LT IAW ESPM 20-48-21, PG 12-16, OPERATIONAL CHECK WAS GOOD.
